# SDR MWEA98657

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919306403
- Condition: Cracked
- Location: Ws 214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 INCH CRACK ON LEFT WING NUMBER 2 SLAT DRIVE OUTBOARD RIB AT XRS 214.  MTC FABRICATED AND INSTALLED NEW NOSE RIBS.
